# SDR SWIA202156897

- Difficulty date: February 17, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT W/GOUGE ADJACENT TO FS 295 BETWEEN STGR 24L AND 25L.   (C-CHECK) RO 3/10/2021    REPAIRED FUSELAGE SKIN DENT W/GOUGE ADJACENT TO FS 295 BETWEEN STGR 24L AND 25L. REF REO  601R-53-21-3401 REV. -- DATED 2021-03-01. ALL CHECKS GOOD.  COMPLIED WITH 51-900-1003-SKY
